# SDR AALA200801744

- Difficulty date: July 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 62,037 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT RT AFT CABIN NOT CHARGING.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT RT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
